# SDR 08FDEA04059

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100703
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 1640 LBL 58 HAS CORROSION.  REMOVE CORROSION IAW SRM 51-40-02 CHECK LIMITS FOUND TO BE OUT OF LIMITS IAW SRD 53-00-51.  REMOVED DAMAGED FLOORBEAM IAW SRM 53-00-01, RECEIVED EXTRUSION BAC1505-100 703 BATCH NR 0001493411ON MAE T8-54170, LOCATED AND DRILLED EXTRUSION IAW SRM 51-40-05.  INSTALLED EXTRUSION IAW SRM 51-40-02.
